MAUDE Adverse Event Report: A & I INDUSTRIES LTD DRIVEMEDICAL NITRO HD ROLLATOR; WALKER, MECHANICAL

A & I INDUSTRIES LTD DRIVEMEDICAL NITRO HD ROLLATOR; WALKER, MECHANICAL
Model Number 10266HD-BK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the provider, who stated that the end user sat on the rollator, the metal support above the left wheel broke causing the wheel to bend and the end user to fall and hit his head on the floor.The end user sustained a laceration on his scalp and subsequently received seven staples.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVEMEDICAL NITRO HD ROLLATOR
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
A & I INDUSTRIES LTD
lian du industry park
le liu town, shunde district
foshan city, guangdong
CH 
MDR Report Key22795494
Report Number2438477-2025-00037
Device Sequence Number20899083
Product Code ITJ
UDI-Device Identifier00822383931654
UDI-Public(01)00822383931654
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/13/2025
Report Date (Section F) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10266HD-BK
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/05/2025
Device Age3 YR
Event Location Home
Date Report to Manufacturer08/13/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient Weight145 KG
Date Report Sent to FDA08/13/2025